# SDR AALA201812269020

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,387 hours, 21,756 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Condition: Faulted
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING ALTERNATE GEAR EXTENSION CHECK IN FLIGHT, THE NOSE GEAR FAILED TO RETRACT USING THE  L6TU.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE OBSERVER STATED BOTH THE MAIN GEAR  RETRACTED NORMAL.  REPLACED THE RETRACT ACTUATOR IAW AMM 32-33-11.  OPS CHECKED NORMAL, NO LEAKS NOTED.
